Header Logo
Keywords
Last Name
Institution
Announcement

You can now add alternative names! Click here to add other names that you've published under.

Abnormalities, Drug-Induced

"Abnormalities, Drug-Induced" is a descriptor in the National Library of Medicine's controlled vocabulary thesaurus, MeSH (Medical Subject Headings). Descriptors are arranged in a hierarchical structure, which enables searching at various levels of specificity.

expand / collapse MeSH information
Congenital abnormalities caused by medicinal substances or drugs of abuse given to or taken by the mother, or to which she is inadvertently exposed during the manufacture of such substances. The concept excludes abnormalities resulting from exposure to non-medicinal chemicals in the environment.


expand / collapse publications
This graph shows the total number of publications written about "Abnormalities, Drug-Induced" by people in UAMS Profiles by year, and whether "Abnormalities, Drug-Induced" was a major or minor topic of these publications.
Bar chart showing 12 publications over 10 distinct years, with a maximum of 2 publications in 1991 and 2016
To see the data from this visualization as text, click here.